Translator Disclaimer
2008 Commensurability classes of $2$–bridge knot complements
Alan W Reid, Genevieve S Walsh
Algebr. Geom. Topol. 8(2): 1031-1057 (2008). DOI: 10.2140/agt.2008.8.1031

Abstract

We show that a hyperbolic 2–bridge knot complement is the unique knot complement in its commensurability class. We also discuss constructions of commensurable hyperbolic knot complements and put forth a conjecture on the number of hyperbolic knot complements in a commensurability class.

Citation

Download Citation

Alan W Reid. Genevieve S Walsh. "Commensurability classes of $2$–bridge knot complements." Algebr. Geom. Topol. 8 (2) 1031 - 1057, 2008. https://doi.org/10.2140/agt.2008.8.1031

Information

Received: 8 January 2008; Revised: 22 May 2008; Accepted: 2 June 2008; Published: 2008
First available in Project Euclid: 20 December 2017

zbMATH: 1154.57001
MathSciNet: MR2443107
Digital Object Identifier: 10.2140/agt.2008.8.1031

Subjects:
Primary: 57M10, 57M25
Secondary: 57M27

Rights: Copyright © 2008 Mathematical Sciences Publishers

JOURNAL ARTICLE
27 PAGES


SHARE
Vol.8 • No. 2 • 2008
MSP
Back to Top